# SDR FDEA202010172608

- Difficulty date: October 17, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA00163
- Condition: Corroded
- Location: Bs 1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE, CORROSION ON FRAME, LOWER HAT SECTION, AT STA 1853 L-52   (MARKED #7) REMOVED CORROSION ON FRAME AGA0016-3, LOWER HAT SECTION, AT STA 1853 BETWEEN   LONG L51 TO R51 REF MD10-10 SRM 51-21-01 VOL 2.   INSTALLED NESTED CHANNEL REPAIR REF MD10-10 SRM 51-33-01 VOL 2, DUE TO BLEND OUT   PAST 20 PERCENT OF ORIGINAL THICKNESS 0.071", REMAINING THICKNESS 0.053" REF MD10-10   SRM 53-30-00 FIG 8 VOL 1.      "MAJOR REPAIR"
